# SDR IPXA2017103023101

- Difficulty date: October 19, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N435UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25466
- Aircraft time: 23,948 hours, 16,260 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SEG1, RT WING OTBD FLAP INBD EDGE BOTTOM SIDE HAS 4 HOLES.  REPAIRED THE SKIN IAW SRM 57-53-01-2R-1, SRM 51-70-04, PARA 5.B, AND SRM 51-70-17-0G, PARA 4.B.
